# SDR BAQA092534

- Difficulty date: February 5, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 7,241 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 53408
- Part serial: 2036
- Condition: Reads High
- Location: Oil Pressure
- Part time: 888 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OIL PRESS READ HIGH, INTERMITTENT. REPLACED WITH SERVICEABLE ASSET UNIT.  02/26/2004
